Alert archive / Louisiana / Tornado Warnings in 2023

Tornado Warning 16, NWS Lake Charles, LA

January 24, 20234 parishes in Louisiana

NWS Lake Charles, LA issued this tornado warning at Jan 24, 2023, 6:43 PM CST for 4 parishes in Louisiana. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 24, 2023, 6:43 PM CST (00:43 UTC)
Expired
Jan 24, 2023, 7:04 PM CST
In force
21 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Acadia Parish, LA, Lafayette Parish, LA, Saint Martin Parish, LA, Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 102 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 24, 5:25 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 0.7 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2023-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2023-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 805 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
805 m²/s²
0-3 km storm-relative helicity
1093 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

135 
WFUS54 KLCH 250043
TORLCH
LAC001-055-099-113-250115-
/O.NEW.KLCH.TO.W.0016.230125T0043Z-230125T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
643 PM CST Tue Jan 24 2023

The National Weather Service in Lake Charles has issued a

* Tornado Warning for...
  Lafayette Parish in south central Louisiana...
  Southeastern Acadia Parish in southwestern Louisiana...
  North central Vermilion Parish in southwestern Louisiana...
  West central St. Martin Parish in south central Louisiana...

* Until 715 PM CST.
    
* At 642 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Kaplan, moving northeast at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Duson, Maurice and Ridge around 655 PM CST.
  Lafayette around 700 PM CST.
  Scott, Carencro and Broussard around 705 PM CST.

Other locations impacted by this tornadic thunderstorm include
Milton.

This includes the following highways...
 Interstate 10 in Louisiana between mile markers 91 and 107.
 Interstate 49 between mile markers 1 and 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3006 9241 3033 9216 3032 9216 3032 9214
      3030 9214 3033 9209 3036 9208 3037 9206
      3022 9188 2996 9229
TIME...MOT...LOC 0042Z 227DEG 51KT 3006 9230 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Denson
2 follow-up statements
220 
WWUS54 KLCH 250052
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
652 PM CST Tue Jan 24 2023

LAC001-055-099-113-250115-
/O.CON.KLCH.TO.W.0016.000000T0000Z-230125T0115Z/
Lafayette LA-Acadia LA-Vermilion LA-St. Martin LA-
652 PM CST Tue Jan 24 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR
LAFAYETTE...EAST CENTRAL ACADIA...NORTH CENTRAL VERMILION AND WEST
CENTRAL ST. MARTIN PARISHES...
    
At 652 PM CST, a severe thunderstorm capable of producing a tornado
was located over Ridge, or 7 miles southwest of Scott, moving
northeast at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Lafayette around 700 PM CST.
  Scott, Carencro and Broussard around 705 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3017 9230 3033 9216 3032 9216 3032 9214
      3030 9214 3033 9209 3036 9208 3037 9206
      3022 9188 3005 9219
TIME...MOT...LOC 0052Z 227DEG 51KT 3016 9218 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Denson
845 
WWUS54 KLCH 250104
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
704 PM CST Tue Jan 24 2023

LAC001-055-099-113-250113-
/O.CAN.KLCH.TO.W.0016.000000T0000Z-230125T0115Z/
Lafayette LA-Acadia LA-Vermilion LA-St. Martin LA-
704 PM CST Tue Jan 24 2023

...THE TORNADO WARNING FOR LAFAYETTE...EAST CENTRAL ACADIA...NORTH
CENTRAL VERMILION AND WEST CENTRAL ST. MARTIN PARISHES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

A Tornado Watch remains in effect until 100 AM CST for south central,
central and southwestern Louisiana.

LAT...LON 3017 9230 3033 9216 3032 9216 3032 9214
      3030 9214 3033 9209 3036 9208 3037 9206
      3022 9188 3005 9219
TIME...MOT...LOC 0103Z 227DEG 51KT 3028 9204 

$$

Denson

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Jan 24, 5:43 PM CST, 1 hour earlier.

Area forecast discussion, Jan 24, 5:43 PM CST, 1 hour before
Area Forecast Discussion
National Weather Service Lake Charles LA
543 PM CST Tue Jan 24 2023

...New AVIATION...

.SHORT TERM...
(Tonight through Thursday night)
Issued at 310 PM CST Tue Jan 24 2023

All the main weather during this period will occur from now
through the evening hours as a potent surface low moves northeast
across the forecast area from southeast Texas to east central
Louisiana.

South of the surface low the warm sector will have a chance to
move inland, probably getting up to the I-10 corridor. These
locations will have a potential to see supercell rotating
thunderstorms producing tornadoes, then see a squall line to
produce damaging wind gusts. Also, in the warm sector strong
gradient winds will occur as mixing will allow the strong low
level jet come down to the surface. We have already seen gradient
wind gusts to 55 mph at KBPT. High rainfall rates will occur which
may cause some quick street flooding.

As the low lifts off to the northeast, a cold front will move down
in behind it bringing northwest wind and cooler and drier air,
although low level cloudiness will likely take awhile to scatter
out on Wednesday.

Rua

&&

.LONG TERM...
(Friday through next Monday)
Issued at 310 PM CST Tue Jan 24 2023

High pressure will be across the northern gulf coast during Friday
morning. A quite chilly air mass will have settled in and a light
freeze may occur at most locations north of Interstate 10.

The ridge will shift east through Friday and into weekend which will
start the return flow by Friday afternoon. Low pressure is expected
to develop in the southern plains Saturday which will increase the
southeast flow locally. A few showers will also be possible late
Saturday.

The next cold front will move through the region Sunday with showers
and storms possible. High moisture lvls may allow for another round
of heavy rainfall.

&&

.AVIATION...
(00Z TAFS)
Issued at 531 PM CST Tue Jan 24 2023

A low pressure system moving across S LA this evening will
continue to produce widespread thunderstorms capable of damaging
winds, tornadoes, frequent lightning, and torrential downpours.
These storms will move into ARA/LFT through the next hour or so,
while exiting LCH through the same time frame. Conditions will
then begin to improve at ARA/LFT through roughly the 8-10PM time
frame. Thereafter, MVFR ceilings and breezy west winds will
continue area-wide overnight, gradually relaxing as we head
towards sunrise. Similarly, tomorrow looks fairly cloudy and
breezy, with clouds gradually clearing/lifting by the afternoon.

17

&&

.MARINE...
Issued at 310 PM CST Tue Jan 24 2023

A surface low will move just north of the coastal waters this
evening. Strong south winds will occur ahead of it with gusts over
gale force, along with showers and thunderstorms, some capable of
producing water spouts. Also, the tides will run 2 to 3 feet above
normal that will produce some coastal flooding during high tide
this evening.

As the surface low moves off to the northeast overnight, a cold
front will move through the coastal waters with strong northwest
winds developing keeping a small craft advisory going after the
gale warning expires.

Winds will decrease during Wednesday as high pressure builds over
the region. An onshore flow will redevelop by the weekend as the
high pushes east of the area.

Rua

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  40  49  33  52 /  80   0   0   0
LCH  41  51  36  54 /  60   0   0   0
LFT  45  53  38  55 /  90   0   0   0
BPT  40  54  36  56 /  20   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 6 AM CST Wednesday for LAZ027-030.

     High Wind Warning until 11 PM CST this evening for LAZ028-029-
     031>033-042>045-052>055.

     Wind Advisory from 11 PM this evening to 6 AM CST Wednesday for
     LAZ028-029-031>033-042>045-052>055.

     High Wind Warning until 9 PM CST this evening for LAZ041-073-074.

     Wind Advisory from 9 PM this evening to 6 AM CST Wednesday for
     LAZ041-073-074.

     Coastal Flood Warning until 9 PM CST this evening for LAZ052>054-
     073-074.

TX...Wind Advisory until 6 AM CST Wednesday for TXZ180-201-259>262.

     High Wind Warning until 9 PM CST this evening for TXZ215-216.

     Wind Advisory from 9 PM this evening to 6 AM CST Wednesday for
     TXZ215-216.

     Coastal Flood Warning until 9 PM CST this evening for TXZ215.

GM...Gale Warning until 3 AM CST Wednesday for GMZ430-432-435-450-452-
     455-470-472-475.

     Small Craft Advisory from 3 AM to 6 AM CST Wednesday for GMZ430-
     432-435-450-452-455-470-472-475.

&&

SHORT TERM...17
LONG TERM....78
AVIATION...07
Hazardous weather outlook, Jan 24, 3:23 PM CST, 3 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
323 PM CST Tue Jan 24 2023

LAZ030-TXZ201-259>262-252130-
Beauregard-Hardin-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-
323 PM CST Tue Jan 24 2023

...WIND ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY...
...TORNADO WATCH 27 IN EFFECT UNTIL 6 PM CST THIS EVENING...

This Hazardous Weather Outlook is for southwest Louisiana and
southeast Texas.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outside of a chance for showers and a few thunderstorms this
weekend,quiet weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ031-042-252130-
Allen-Jefferson Davis-
323 PM CST Tue Jan 24 2023

...HIGH WIND WARNING IN EFFECT UNTIL 11 PM CST THIS EVENING...
...TORNADO WATCH 27 IN EFFECT UNTIL 6 PM CST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM CST
WEDNESDAY...

This Hazardous Weather Outlook is for southwest Louisiana.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   High Wind Warning.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outside of a chance for showers and a few thunderstorms this
weekend,quiet weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ052>054-252130-
Vermilion-Iberia-St. Mary-
323 PM CST Tue Jan 24 2023

...COASTAL FLOOD WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING...
...HIGH WIND WARNING IN EFFECT UNTIL 11 PM CST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM CST
WEDNESDAY...

This Hazardous Weather Outlook is for south central Louisiana and
southwest Louisiana.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Coastal Flood Warning.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outside of a chance for showers and a few thunderstorms this
weekend, quiet weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ073-074-TXZ215-252130-
West Cameron-East Cameron-Jefferson-
323 PM CST Tue Jan 24 2023

...COASTAL FLOOD WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING...
...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING...
...TORNADO WATCH 27 IN EFFECT UNTIL 6 PM CST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST
WEDNESDAY...

This Hazardous Weather Outlook is for southwest Louisiana and
southeast Texas.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   High Wind Warning.
   Coastal Flood Warning.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outside of a chance for showers and a few thunderstorms this
weekend, quiet weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ028-029-032-033-043>045-055-252130-
Rapides-Avoyelles-Evangeline-St. Landry-Acadia-Lafayette-
Upper St. Martin-Lower St. Martin-
323 PM CST Tue Jan 24 2023

...HIGH WIND WARNING IN EFFECT UNTIL 11 PM CST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM CST
WEDNESDAY...

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana and southwest Louisiana.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outside of a chance for showers and a few thunderstorms this
weekend, quiet weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ027-TXZ180-252130-
Vernon-Tyler-
323 PM CST Tue Jan 24 2023

...WIND ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY...

This Hazardous Weather Outlook is for west central Louisiana and
southeast Texas.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outside of a chance for showers and a few thunderstorms this
weekend, quiet weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ041-TXZ216-252130-
Calcasieu-Orange-
323 PM CST Tue Jan 24 2023

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING...
...TORNADO WATCH 27 IN EFFECT UNTIL 6 PM CST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST
WEDNESDAY...

This Hazardous Weather Outlook is for southwest Louisiana and
southeast Texas.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   High Wind Warning.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outside of a chance for showers and a few thunderstorms this
weekend, quiet weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ435-452-455-470-472-475-252130-
Vermilion Bay-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-
Coastal waters from Cameron LA to High Island TX from 20 to 60 NM-
Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
from 20 to 60 NM-
323 PM CST Tue Jan 24 2023

...GALE WARNING IN EFFECT UNTIL 3 AM CST WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 AM CST WEDNESDAY...

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-450-252130-
Sabine Lake-Calcasieu Lake-
Coastal waters from Cameron LA to High Island TX out 20 NM-
323 PM CST Tue Jan 24 2023

...GALE WARNING IN EFFECT UNTIL 3 AM CST WEDNESDAY...
...TORNADO WATCH 27 IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 AM CST WEDNESDAY...

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Tornado Watch.
   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jan 24, 6:03 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
603 PM CST TUE JAN 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     FLASH FLOOD      3 S LUMBERTON           30.22N 94.21W
01/24/2023                   HARDIN             TX   MESONET

            WATER LEVEL GAGE INDICATES WATER WELL OUT OF
            THE BANKS OF BOGGY CREEK.

&&
Local storm report, Jan 24, 6:04 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
604 PM CST TUE JAN 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     FLASH FLOOD      9 SSW KOUNTZE           30.26N 94.37W
01/24/2023                   HARDIN             TX   MESONET

            WATER LEVEL GAGE INDICATES WATER OUT OF THE
            CREEK.

&&
Local storm report, Jan 24, 6:06 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
606 PM CST TUE JAN 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     FLASH FLOOD      4 N SILSBEE             30.41N 94.19W
01/24/2023                   HARDIN             TX   MESONET

            WATER LEVEL INDICATES OUT OF BANKS.

&&
Local storm report, Jan 24, 6:08 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
608 PM CST TUE JAN 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     FLASH FLOOD      3 NNE BUNA              30.48N 93.94W
01/24/2023                   JASPER             TX   MESONET

            WATER LEVEL ROSE WELL OUT OF BANK LEVEL.

&&
Local storm report, Jan 24, 6:11 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
611 PM CST TUE JAN 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     COASTAL FLOOD    3 SW CAMERON            29.77N 93.34W
01/24/2023                   GMZ432             LA   C-MAN STATION

            STATION CAPL1 CALCASIEU PASS, LA INDICATES
            WATER LEVEL AT 4.02 MLLW.

&&
Local storm report, Jan 24, 6:31 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
631 PM CST TUE JAN 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     COASTAL FLOOD    4 SE SABINE PASS        29.69N 93.85W
01/24/2023                   GMZ430             TX   OFFICIAL NWS OBS

            TXPT2 TIDE STATION REACHED 4.17 MLLW.

&&

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 6:21 PM CSTTornado WarningLCHAcadia, Lafayette, Vermilion24 min
Jan 24, 6:46 PM CSTSevere Thunderstorm WarningLCHAvoyelles, Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary and 1 more74 min
Jan 24, 6:48 PM CSTTornado WarningLCHIberia, Lafayette, Vermilion27 min
Jan 24, 6:54 PM CSTFlash Flood WarningLCHAcadia, Jefferson Davis, Lafayette, Saint Landry, Saint Martin, Vermilion3 hr
Jan 24, 7:23 PM CSTSpecial Marine WarningLCH97 min
Jan 24, 7:43 PM CSTTornado WarningLCHIberia, Saint Martin, St. Mary32 min
Jan 24, 8:00 PM CSTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary60 min
Jan 24, 8:58 PM CSTSpecial Weather StatementLCHSt. Mary32 min
Jan 24, 9:22 PM CSTRiver Flood WarningLCHLafayette, Vermilion13 hr
Jan 24, 9:55 PM CSTRiver Flood WarningLCHAllen21 days
Jan 25, 12:35 PM CSTRiver Flood WarningLCHAcadia, Jefferson Davis, Vermilion47 hr

Nearby

Tornado Warnings in Louisiana, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.